Perturbation of shallow water waves by semi-inverse variational principle
Articles > Article ยท 2013
Authors: A. BISWAS, D. M. MILOVIC, S. KUMAR, Ahmet YILDIRIM
Indian Journal of Physics, Journal Indexed in SCI Expanded, International, Scopus, 2013, vol 87, pp 567-569
DOI: 10.1007/s12648-013-0271-y
Summary
This paper addresses the shallow water waves along with its perturbation terms that are modeled by Boussinesq equation. The power law nonlinearity is taken into consideration for a generalized setting. The semi-inverse variational principle is employed to derive the soliton solution in presence of perturbation terms. A couple of numerical simulations illustrate the analytical development.